Pain and Swelling after Taking Levaquin

by Paula
(MS)

I DO NOT KNOW IF THAT IS WHAT I HAVE, BUT I HAVE DIVERTICULITIS, AND THIS IS THE 2ND OR 3RD TIME I HAVE TAKEN LEVAQUIN. The FIRST TIME I COULD HARDLY MOVE MY ELBOW, THE NEXT MY KNEES, I WAS TOLD I MAY HAVE ARTHRITIS.


NOW I STARTED LEVAQUIN LAST WEDNESDAY, MY LEFT LEG STARTED TINGLELING AND FEELING NUMB, THEN MY KNEES STARTED HURTING, REALLY BAD LAST NIGHT, I COULD HARDLY MOVE MY LEFT KNEE.

TODAY I HOBBLED VERY BAD, AND MY KNEES FELT LIKE THEY WERE CRUSHED INSIDE, I CAN FEEL CRACKING, GRINDING, POPPING. MY KNEE IS SWOLLEN. I DID NOT TAKE A LEVAQUIN TODAY AND THE DR. TOLD ME TO STOP, AND PUT ME ON SOMETHING ELSE. IT IS HORRIBLE?????

Comments for Pain and Swelling after Taking Levaquin

Click here to add your own comments

Diverticulitis is NOT normal
by: Kerri Knox, RN- The Immune Queen!

Hi Paula,

While I don't know for certain if your condition is caused by Levaquin, it certainly sounds like it is a possibility and I would highly recommend that you get my book The Levaquin Tendonitis Solution and follow the 'protocol' that I outline for healing Levaquin induced problems.

What could also be the problem is that the antibiotics are exacerbating your already damaged digestive tract and leading to Increased Intestinal Permeability which can lead to inflammation and aches and pains.

In either case, the protocol in the book will help you because the diet that I recommend will also help you to actually HEAL your diverticulitis. Diverticulitis has a CAUSE that is usually dietary and almost always reversible. Simply giving you antibiotics once in a while does nothing to address the reasons WHY you have diverticulitis in the first place and certainly only contributes to worsening your digestive problems by continually killing off the good bacteria in your digestive tract that are there to protect you.

It's a vicious cycle that antibiotics and/or any other drugs are not going to solve and are likely to make it worse in the long run. So, get the book and follow the protocol and you might be surprised that your gut problems clear up along with your joint problems...



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video